# SDR DALA2018052903614

- Difficulty date: May 26, 2018
- Submitted: May 29, 2018
- Operation: Air carrier
- Aircraft: N975DL
- Make and model: Doug MD-88
- Aircraft serial: 53243
- Aircraft time: 71,243 hours, 52,668 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE RT WHEEL WELL CUTOUT CRACKED.  REMOVED AND REPLACED THE FRAME IAW ERA 568949-14, SECTION 2, DWG 590584, AND ERA 568949-14, SECTION 2.
